# SDR CALA2021122902458

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737900
- Aircraft serial: 33528
- Aircraft time: 36,047 hours, 12,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Part serial: NA
- Condition: Cracked
- Location: Rh Stabilizer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - R/H HORIZONTAL STABILIZER - CRACK FOUND AT STAB STA 166.30, 10" FWD OF REAR SPAR  & I/B OF DRAIN HOLE ,CRACK LENGTH : 0.669" TABLE 204/ REPAIR AND FIGURE 206/ REPAIR 11 REMOVED CRACK ON R/H HORIZONTAL STAB STA-175 I.A.W B737-900 SRM 55-10-01-11 FIGURE 204, DETAIL F AND INSTALLED REPAIR DOUBLER. INSPECTION REQUIERED 9,000 FLIGHT CYCLES PER 55-10-01-2R-11 ADD EMP:V934372
